# SDR AU960669

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 75029611
- Condition: Fractured
- Location: Eng,Fuel Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT PIVOT PIN BRACKET FRACTURED - CARBURETTOR  FLOODING
